I take novolog flex pens will this make me gain weight?

Question is Closed Report Mark as Favorite

Answers (1)

17 Apr 2010

Weight gain is a common side effect of NovoLog.

http://www.drugs.com/sfx/novolog-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

We lost the instructions that were enclosed with the novolog flexpen re giving the shot?

I am most interested in the preparation of the pen before giving the shot to my husband. I know that I have to shake the pen to make sure the ...

3 answers 26 Mar 2012

NovoLog FlexPen - What is considered an overdose? I take 30 units?

.. I also take Levimir 70 units. If I accidentally take 70 of the Novolog what should I do?

0 answers 19 Jul 2012

NovoLog FlexPen - Can novalog flex pen make you lose weight?

My son in law has lost to much weight since he started taking this and he stays dehydrated. He did not having these problems before.

5 answers 26 Oct 2012

Where can I get help with the cost of Insulin?

I am a single Mom and trying to keep up with the cost of Novolog and Lantis Flex Pens. It is a constant struggle.

3 answers 30 Jul 2013